# SDR P2EA98251

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654631251
- Condition: Dented
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING OUTBOARD FOREFLAP WORN AND DENTED.  DEFECT SIZE, VARIOUS.  REPAIRED LEFT WING OUTBOARD FOREFLAP PER COOPESA EO COO-3-57-583-98 DATED OCT 21, 1998.  REPAIRED LEADING EDGE PER SRM 57-50-4 FIG 1.  (M)
